Maximum statistsics of N random variables distributed by the negative binomial distribution

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)179-183
JournalCombinatorics, Probability & Computing
Volume6
Publication statusPublished - 1997

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Maximum statistsics of N random variables distributed by the negative binomial distribution. / Grabner, Peter; Prodinger, Helmut.

In: Combinatorics, Probability & Computing, Vol. 6, 1997, p. 179-183.

Research output: Contribution to journalArticleResearchpeer-review

@article{772bedec8b414a20a630b0d7ed7fc9dd,
title = "Maximum statistsics of N random variables distributed by the negative binomial distribution",
author = "Peter Grabner and Helmut Prodinger",
year = "1997",
language = "English",
volume = "6",
pages = "179--183",
journal = "Combinatorics, Probability & Computing",
issn = "0963-5483",
publisher = "Cambridge University Press",

}

TY - JOUR

T1 - Maximum statistsics of N random variables distributed by the negative binomial distribution

AU - Grabner, Peter

AU - Prodinger, Helmut

PY - 1997

Y1 - 1997

M3 - Article

VL - 6

SP - 179

EP - 183

JO - Combinatorics, Probability & Computing

JF - Combinatorics, Probability & Computing

SN - 0963-5483

ER -